# SDR FDEA202305161075

- Difficulty date: May 16, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 93,236 hours, 19,777 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Skin
- Part number: ARB74024
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHTHAND WING; TRAILING EDGE XW=899 OB OF OB AILERON 4" MODERATE CORROSION @   WING EDGE. MARKED REPAIRED TRAILING EDGE XW=899 FOUND APPROX 4" BY 2" AREA OF DELAMINATION AS REQ REF   51-43-01-0G PG 6 PAR 10
